7 years ago serenarose5

Ok so I had unprotected sex on june 16, and i took the plan B pill on the 18th. I started my period on the 26 which is around the time when it was supposed to start. So it started off normal, then this morning i woke up and the blood was brown and i wasn't really bleeding anymore. Is it normal for the brown to be brown? Also, will my period be shorter? Because i usually only have brown blood near the end, but mine usually last about a week and its never this much brown blood in the first place. Also, does it affect the next periods?

7 years ago Brittany

 
 

Usually, with my personal experience, the next soonest period after you take Plan B will be a few days late and lighter than normal. By the next cycle I'm regular and my period is on time. Also, brown discharge is usually "old" blood that is being extruded from the uterus. This is usually blood that did not come out during your last period, and more than likely has nothing to do with Plano B or anything else. It's probably happened before, you just never noticed it because right now you're nervous.